Voprosy meditsinskoi khimii (ISSN 0042-8809)

The consequences of prolonged administration of an excess of thiamine: changes in carbohydrate, protein and lipid metabolism

   
Ostrovskii Iu.M., Lukashik N.K., Trebukhina R.V., Dosta G.A., Mazhul' A.G., Nepochelovich N.S., Komarova B.P., Karput' N.S., Larin F.S., Makarina-Kibak L.Ia.
PubMed Id: 5455889
Year: 1970 vol: 16  issue:3  pages: 316-322
Abstract:
Download PDF:
Reference: Ostrovskii Iu.M., Lukashik N.K., Trebukhina R.V., Dosta G.A., Mazhul' A.G., Nepochelovich N.S., Komarova B.P., Karput' N.S., Larin F.S., Makarina-Kibak L.Ia., The consequences of prolonged administration of an excess of thiamine: changes in carbohydrate, protein and lipid metabolism, Voprosy meditsinskoi khimii, 1970, vol: 16(3), 316-322.
References
 1975(Vol:21)
 1974(Vol:20)
 1973(Vol:19)
 1972(Vol:18)
 1971(Vol:17)
 1970(Vol:16)
 1969(Vol:15)
 1968(Vol:14)
 1967(Vol:13)
 1966(Vol:12)